# SDR QXEA2010040900240

- Difficulty date: April 7, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 21,732 hours, 15,982 cycles
- Engine: Ge CF348C1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK- COCKPIT PANEL FLOOR SUPPORT ANGLE AT FS 280 SHOWS SIGNS OF CORROSION.  BLENDED CORROSION, FOUND CORROSION OUT OF LIMITS IAW  SRM5300-00-001-A01 PAGE 3.  LOCATED FASTENER HOLE IN NEW ANGLE IAW SRM51-40-11-001-001-A01.  INSTALLED NEW A IAW SRM 51-42-21-001-001-A01.  PRIMED, TOP-COATED FASTENERS IAW SRM 51-25-06-001-001-A01 AND 51-25-16-001-001-A01.  APPLIED CORROSION INHIBITING COMPOUND IAW SRM 51-21-11-001-001-A01.
